# SDR SWIA201439347

- Difficulty date: September 26, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 38,629 hours, 52,945 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR WOULD NOT COME UP.  R & R RT MLG INBD FWD DOOR ASSY.  REPLACED LEVER IAW AMM. REPLACED FWD HINGE BEARING IAW AMM.  REINSTALLED RT MLG INBD FWD DOOR IAW AMM.  ADJUSTED SEQUENCE VALVE IAW AMM. PERFORMED EMERGENCY EXTENSION AND CYCLED LANDING GEAR SEVERAL TIMES IAW AMM.  OPS CHECKED GOOD, PN 120-12347-003, PN MS14101-4.
